# SDR DXTA2023072491480

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N126QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 60090
- Aircraft time: 36 hours, 17 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

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
